IJPAM: Volume 55, No. 4 (2009)

A SINGULAR INTEGRAL EQUATION FOR
ELECTROMAGNETIC WAVE SCATTERING

A.G. Ramm
Department of Mathematics
Kansas State University
Manhattan, KS 66506-2602, USA
e-mail: ramm@math.ksu.edu


Abstract.A 3D singular integral equation is derived for electromagnetic wave scattering by bodies of arbitrary shape. Its numerical solution by a projection method is outlined.

Received: August 13, 2009

AMS Subject Classification: 78A40, 78A45, 45E99

Key Words and Phrases: electromagnetic waves, scattering theory, integral equations

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 4